MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TTS CUFFED PEDIATRIC WITH STRAIGHT NECK FLA; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TTS CUFFED PEDIATRIC WITH STRAIGHT NECK FLA; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67P040
Medical Device Problem Codes Inflation Problem (1310); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff had a slight asymmetry after inflation, even after testing with water and after massaging the cuff as recommended in the instructions for use.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.Initial reporter also sent report to fda is unknown, no information provided to date.Device lot number is unknown, no product information has been provided to date.

Brand Name
BIVONA TTS CUFFED PEDIATRIC WITH STRAIGHT NECK FLA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15374585
Report Number3012307300-2022-18180
Device Sequence Number5809978
Product Code JOH
UDI-Device Identifier15021312006278
UDI-Public15021312006278
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67P040
Device Catalogue Number67P040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown